# SDR CA160229001

- Difficulty date: February 29, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 1005758023015
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) QTY 2 REDUNDANT HOLE #40 ON CONDUIT ASSY. TRAILING EDGE LH & RH.  IN WHEEL WELL FS621, BL36, LH AND RH, IT IS SUSPECTED THAT PRODUCTION DRILLED QUANTITY 2 REDUNDANT HOLES WITH DRILL BIT #40, ON CONDUIT ASSEMBLY TRAILING EDGES LH AND RH (1005758023-015 AND 1005758024-009). PRODUCTION DEPARTMENT IS UNABLE TO VERIFY IF ANY DAMAGE WAS DONE ON WIRES INSIDE THE CONDUIT. THE SUSPECT REDUNDANT HOLES MIGHT HAVE BEEN DONE WHEN PREFIXING WHEEL BIN (1005342748-013X02 AND 1005342748-014X02).
